PAIN RELIEVER REGULAR STRENGTH- acetaminophen tablet
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 gelcaps (3,250 mg) in 24 hours. Severe liver damage may occur if you take:
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
if a skin reaction occurs, stop use and seek medical help right away.
These could be signs of a serious condition.
corn starch, croscarmellose sodium, FD&C red # 40, FD&C yellow #6, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, propylene glycol, shellac glaze, stearic acid, titanium dioxide
Acetaminophen 325 mg /
Pain Reliever / Fever Reducer
Compare to Regular Strength Tylenol® active ingredient‡‡
TAMPER EVIDENT: DO NOT USE IF IMPRINTED
SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
‡‡This product is not manufactured or
distributed by McNeil Consumer
Healthcare, owner of the registered
trademark Regular Strength Tylenol®.
Walgreens Pharmacist Recommended.
Walgreens Pharmacist Survey Study,
50844 REV0515A67820 ORG0515-F_R02
DISTRIBUTED BY: WALGREEN CO.
200 WILMOT RD, DEERFIELD, IL 60015
walgreens.com ©2016 Walgreen Co.
|Labeler - Walgreen Company (008965063)|
|LNK International, Inc.||038154464||PACK(0363-6780)|
|LNK International, Inc.||832867837||MANUFACTURE(0363-6780)|
|LNK International, Inc.||868734088||PACK(0363-6780)|
|LNK International, Inc.||967626305||PACK(0363-6780)|
© 2020 FDA.report
This site is not affiliated with or endorsed by the FDA.